# SDR SWAA960525

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD CARGO DOORWAY AFT FRAME CRACKED ON VERTICAL CHORD AT LOWER STOP FITTING, BETWEEN S24 AND 25R.  REPAIRED PER SWA RA 1-253-1463.
